# SDR ASAA2016042116498

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 51,404 hours, 22,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Bracket
- Part number: 69439181
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD DOOR L1 ESCAPE SLIDE PACK LOWER SUPPORT FITTING FOUND OUT OF DOOR SUPPORT BRACKET.  SLIDE OUT OF POSITION OFF OF THE DOOR RESULTING IN 33 PERCENT LOSS OF PACK RETENTION TO DOOR.  POSSIBLE FAILURE OF CORRECT DEPLOYMENT.  ACFT GROUNDED.  FOUND BOTTOM BALL ON LOWER FITTING NOT IN SUPPORT BRACKET.  REMOVED AND REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-01-400-803.  OPS CHECKS GOOD.
